# SDR SWAA2023032721178

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 36,419 hours, 22,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE O/W EXIT LIGHTED EXIT/SALIDA SIGN COVER MISSING<[01] INSTALLED LH EMERG EXIT LIGHTED SIGN COVER PER AMM 33-51-01. A/C OK FOR SERVICE.
